# SDR 9901739754

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR DOOR OPEN AND LEFT MAIN LANDING GEAR RED UNSAFE LIGHTS REMAINED ILLUMINATED.  THE FLIGHT CREW PERFORMED COM PROCEDURES AND RECYCLED LANDING GEAR.  LIGHTS REMAINED ILLUMINATED.  FLIGHT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  UPON EXTENSION OF LANDING GEAR, ALL THREE DOWN AND LOCKED GREEN INDICATOR LIGHTS ILLUMINATED.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR UPLOCK SENSOR AND CHECKED WIRING FROM THE PROXIMITY SENSOR ELECTRONICS UNIT AND THE LEFT MAIN LANDING  GEAR UPLOCK SENSOR.  OPERATIONAL CHECK NORMAL.
